# SDR SWAA2021081320125

- Difficulty date: January 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SEAL ANGLE FWD OF TRANSVERSE WEB ABOVE AFT STRUT FAIRING TIP IS CRACKED / REMOVED AND REPLACED LT WING SEAL ANGLE FWD OF TRANSVERSE WEB ABOVE AFT STRUT FAIRING IAW SRM 51-40-02-0G-0 84036U 23JAN20
